# SDR NSVA200600088

- Difficulty date: June 22, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 33,154 hours, 36,157 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autocoarsen Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO COARSEN ANNUNCIATOR ILLUMINATED UPON INITIAL POWER APPLICATION FOR TAKEOFF.  TAXIED OFF THE RUNWAY AND RETURNED TO GATE.  ANNUNCIATOR TURNED OFF AS SOON AS AUTO COARSEN SWITCH WAS TURNED OFF.  PERFORMED AUTO COARSEN TEST IAW 61-22-00-05, OPS CHECK GOOD.
